My daughter who is now 26 has been getting dizzy, feels sick to her stomach to the point that she says everything goes white and she passes out. They started about 7 years ago when she was in college. We have doctors then say that she is probably not eating good, stressed with school and that it should go away. We have also gone to a eye doctor who says she might have eye migraines, yet never precribed medication nor wanted to see her for a follow up. Just told her to rest her eyes.
We had another doctor say that she hypervenilates.
I am here because my daughter lives with me, she does not want to go to the doctor because she does not have insurance. But I would like to get advise on what other people think.
Yesterday my daughter was painting (water color), she is a art major, as she was sitting on her stool painting she could feel the dizziness coming on (she had eaten a half hour earlier), so she got up and sat on the floor for 10 minutes, when she got up from the floor (because she thought she was feeling better) her face turned white as a ghost, and asked me to help her sit down because everything was going white- which meant she was going to pass out (faint). I sat with her for 20 minutes until I seen the color come back to her face and she was feeling better. So this was a 30 minute episode This is the first time I have actually seen one of her episodes, she was scared, tears falling, hands shaking. After the episode was done she then got a headache, which I gave her Tylenol and she slept for 30 minutes. Then she was fine. I know this was not a hyperventilating situation. Any suggestions would be appreciated. I am a worried mother. Thanks
The next time this happens, check her pulse rate...if you don't know how, go to your docs or a fire station and they will be happy to show you...I have a suspicion this may be a heart rate related thing...If the heart goes way too fast or way too slow, the body can't keep the blood pressure up high enough to get to the brain when it is above her heart level..have her lay down with her feet up...If her pulse is going super fast (above 140 beats per min) take a bag of ice cubes and put it directly on her face or neck front...and call 911 for a paramedic unit (the ice compress will hopefully slow the heart by triggering a special nerve that slows her heart rate)...have them put on their heart monitor to see if everything is normal...It is very important this is done during her episodes...Otherwise, it may be missed...It is very hard for docs to diagnose something that doesn't show up in tests or that they can't see...her body's normal reaction is to breathe rapidly and to do what it needs to so it can get oxygen to her brain (eg. pass out so her head is at or below her heart level)...If this is not it, have her get blood tests for Addison's disease..It is doubtful that is what this is, but it causes adrenalin surges that causes similar symptoms as you described..hope this helps...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.